# SDR AALA20160423004

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 52,560 hours, 25,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 29310
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD EXTERIOR OVERWING EMER EXIT LIGHT FAILED TO TEST.  R & R EMER BATTERY ASSEMBLY B5-103 IAW AMM 33-53-00.
